# SDR CALA2021032200346

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 33,138 hours, 11,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DENT , RIGHT SIDE FUSELAGE APPROX 3 FEET AFT OF DOOR 1R, EVEN WITH BOTTOM OF DOOR. IN ZONE 43 . DENT IS APPROX .500L X .250W X .100D .   RE-EVALUATED DENT. DENT IS SMOOTH WITH NO GOUGES OR CRACKS. DENT IS BETWEEN STRINGER 16 & 17. 2" AFT OF BS 360. 3" BELOW STRINGER 16. L=.500" W=.250" D=.100" Y=2.5 5300-06801. BE LESS THAN 3" OF SKIN SPLICE. NEED TO CREATE DIP REF EC/RA DENT IS OUT OF LIMITS, REF SRM 53-00-01 ALLOWABLE DAMAGE MUST ACCOMLISHED HFEC AS REQUIRED ON EXTERNAL SKIN ONLY REF NDT MANUAL PT 6 51-00-00-23. NO CRACKS FOUND AT THIS TIME. ALLOWABLE DAMAGE MUST NOT BE WITHIN 3" OF A SKIN SPLICE. NEED TO CREATE A DIP REF EC/RS 5300-06801. ENTRY SHOULD READ...DENT IS OUT OF LIMITS, REF SRM 53-00-01 PLACING ON DIP.   COMPLETED INTERIM REPAIR: PART 1 PER ECRA 5330-06801. SEE UPDATES ABOVES.   PER DIP ACCOMPLISH A DAILY INSPECTION PER PART 2.  ACCOMPLISH INSPECTION PER PART 2A EVERY 2 DAYS.  ACCOMPLISH IMPROVED INTERIM REPAIR PER PART 1A ON OR BEFORE 3/14/2021.  G1 GALLEY MAY NEED TO BE REMOVED FOR ACCESS TO ACCOMPLISH THIS IMPROVED INTERIM REPAIR PER PART 1A.  ENSURE INSTALLATION.  M&L UPDATED TO PROVIDE INOUGH GROUND TIME FOR G2 GALLEY REMOVAL AND ACCOMPLISHED PART 1 STEPS 1-4, PER EC/RA 5300-06801. DENT , RIGHT SIDE FUSELAGE APPROX 3 FEET AFT OF DOOR 1R, EVEN WITH BOTTOM OF DOOR. IN ZONE 43 . DENT IS APPROX .500L X .250W X .100D. PLACING ON DIP. COMPLETED INTERIM REPAIR: PART 1 PER ECRA 5330-06801. SEE UPDATES ABOVES. PER DIP
